Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 16, 2015, 3:08 PM CST for 46 counties in Texas. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 3:08 PM CST (21:08 UTC)
- In effect from
- Nov 16, 2015, 6:00 PM CST
- Expired
- Nov 17, 2015, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WWUS74 KFWD 162108 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 308 PM CST MON NOV 16 2015 ...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS TONIGHT... .WIND SPEEDS WILL BE ON THE INCREASE TONIGHT AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170515- /O.NEW.KFWD.WI.Y.0007.151117T0000Z-151117T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 308 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * TIMING...WIND SPEEDS WILL PICK UP THIS EVENING DURING THE 6 PM TO MIDNIGHT TIME FRAME...THEN DECREASE DURING THE MORNING HOURS TUESDAY. * WINDS...WIND SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS 30 TO 40 MPH. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 30
4 follow-up statements
264 WWUS74 KFWD 170453 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1053 PM CST MON NOV 16 2015 ...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS TONIGHT... .WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND SQUALL LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- /O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1053 PM CST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * TIMING...WIND SPEEDS WILL CONTINUE TO INCREASE AS A COLD FRONT AND STORM SYSTEMS NEARS. * WINDS...WIND SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS 30 TO 40 MPH. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
821 WWUS74 KFWD 170854 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 254 AM CST TUE NOV 17 2015 ...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS TONIGHT... .WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND SQUALL LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA. TXZ100-101-115-116-129-130-141>143-171700- /O.NEW.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/ /O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO 254 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST THROUGH LATE AFTERNOON. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171200- /O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 254 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST THROUGH LATE AFTERNOON. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
217 WWUS74 KFWD 170854 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 254 AM CST TUE NOV 17 2015 ...A WIND ADVISORY IS IN EFFECT FOR NORTH AND CENTRAL TEXAS TONIGHT... .WIND SPEEDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT AND SQUALL LINE APPROACHING FROM THE WEST. SOUTHERLY WINDS AROUND 25 MPH WILL OCCASIONALLY GUST TO BETWEEN 30 AND 40 MPH. WINDS WILL TAPER OFF TUESDAY AS A FRONT MOVES THROUGH THE AREA. TXZ100-101-115-116-129-130-141>143-171700- /O.NEW.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/ /O.CON.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO 254 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. A PACIFIC FRONT ARRIVES LATER THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS OCCURRING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY MIDDAY AND LAST THROUGH LATE AFTERNOON. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171200- /O.COR.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 254 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. * WINDS...GUSTY SOUTH WINDS 25 TO 35 MPH WILL SHIFT WEST-SOUTHWEST AT 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH THROUGH SUNRISE. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
488 WWUS74 KFWD 171158 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 558 AM CST TUE NOV 17 2015 ...A WIND ADVISORY IS IN EFFECT FOR WESTERN NORTH LATE THIS MORNING THROUGH LATE AFTERNOON... .WIND SPEEDS WILL BE ON THE INCREASE ACROSS WESTERN NORTH TEXAS BEHIND A PACIFIC OLD FRONT. WESTERLY WINDS 20 TO 25 MPH WILL OCCASIONALLY GUST TO 35 MPH. WINDS WILL TAPER OFF BY TUESDAY EVENING. TXZ100-101-115-116-129-130-141>143-171300- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ /O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO 558 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS RETURNING FROM LATE MORNING AND CONTINUING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND LASTING THROUGH LATE AFTERNOON. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>095-102>107-117>123-131>135-144>148-156>162-174-175-171300- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-151117T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 558 AM CST TUE NOV 17 2015 ...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... SOME LOCALIZED GUSTY WINDS TO BETWEEN 25 AND 23 MPH WILL BE POSSIBLE...BUT OVERALL WINDS SHOULD SUBSIDE BELOW ADVISORY CRITERIA BEHIND A LINE OF STORMS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 16, 3:05 PM CST, 3 minutes earlier.
Area forecast discussion, Nov 16, 3:05 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CST MON NOV 16 2015 .DISCUSSION... AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS AS WE MOVE INTO THE EVENING HOURS. MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST- CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH DEVELOP OUT AHEAD OF THE MAIN LINE. TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS. MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND 25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY MORNING AS THE STORMS RACE OFF TO OUR EAST. DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD KEEP CHANCES TO A MINIMUM. 30 && .AVIATION... /ISSUED 1142 AM CST MON NOV 16 2015/ STRONG MOISTURE ADVECTION HAS RESULTED IN LIFR CIGS WHICH SHOULD SLOWLY IMPROVE TO IFR LATER THIS AFTERNOON. DEWPOINTS TO THE SOUTH ARE STILL MUCH HIGHER THAN CURRENT TEMPS SO THIS WILL PROBABLY PROMOTE IFR THROUGH THE EVENING HOURS AND HAVE BACKED OFF ON ANY IMPROVEMENTS TO MVFR UNTIL LATE EVENING WHEN MOISTURE ADVECTION BEGINS TO WANE. GENERALLY MVFR TO LOW VFR VSBY IN BR AND -RA WILL PREVAIL. OTHERWISE TIMING ANY CONVECTION LATE THIS AFTERNOON AND EVENING IS GOING TO BE DIFFICULT AND OF LOW CONFIDENCE. AFTER MIDNIGHT LOCAL HOWEVER...THERE IS HIGH CONFIDENCE IN THE TIMING OF A SQUALL LINE THAT WILL MOVE THROUGH FROM WEST TO EAST...GENERALLY AFFECTING TAF SITES FROM 8Z TO 11Z OR 2-5AM. FOR THE EVENING CONVECTIVE EPISODE WHICH IS BEING ADVERTISED BY MOST OF THE HIGH-RES GUIDANCE...HAVE INDICATED VCTS FROM SUNSET TO 4Z/10PM. EVENING CONVECTION MAY BE HIGHER OR LOWER COVERAGE THAN CURRENTLY ANTICIPATED AND WILL BE WATCHING TRENDS FOR AMENDMENTS TO THAT. SOUTHERLY WINDS WILL CONTINUE TO INCREASE DURING THE AFTERNOON WITH SPEEDS THIS EVENING LIKELY 20-25KT WITH HIGHER GUSTS UP TO 35KT POSSIBLE. STRONG WESTERLY WINDS WILL BE POSSIBLE WITH THE SQUALL LINE...OTHERWISE WINDS WILL BECOME W/SW AT 10-15KT BY TOMORROW MORNING AS SKIES CLEAR IN THE WAKE OF THE SQUALL LINE. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 67 47 70 48 / 100 50 5 0 0 WACO, TX 61 67 44 70 46 / 90 60 5 0 0 PARIS, TX 63 64 45 66 45 / 100 80 10 5 5 DENTON, TX 58 67 44 69 44 / 100 40 5 0 0 MCKINNEY, TX 60 66 45 68 46 / 100 50 5 0 0 DALLAS, TX 59 68 48 69 49 / 100 50 5 0 0 TERRELL, TX 61 66 46 68 47 / 100 70 5 0 0 CORSICANA, TX 63 65 47 69 48 / 90 70 5 0 0 TEMPLE, TX 61 66 45 70 47 / 90 60 5 0 0 MINERAL WELLS, TX 56 67 43 70 44 / 90 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH TUESDAY MORNING FOR TXZ094-095-104>107-118>123-133>135-145>148-159>162- 175. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 81/30
Hazardous weather outlook, Nov 16, 10:53 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1053 AM CST MON NOV 16 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171700- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1053 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL CONTINUE TODAY. THE PRIMARY HAZARDS THROUGH THIS AFTERNOON WILL BE CLOUD-TO-GROUND LIGHTNING STRIKES. THUNDERSTORMS WILL BECOME LIKELY TONIGHT. A STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THIS EVENING OUT AHEAD OF A LINE OF STORMS THAT WILL ARRIVE LATE TONIGHT. THIS LINE IS FORECAST TO REACH THE WESTERN AREAS OF NORTH TEXAS AROUND MIDNIGHT...THE I-35 CORRIDOR AROUND 3 AM AND MOVE INTO EAST TEXAS EARLY TO MID MORNING TUESDAY. DAMAGING STRAIGHT-LINE WINDS ARE EXPECTED TO BE THE PRIMARY THREAT WITH THE OVERNIGHT SQUALL LINE...HOWEVER...A FEW TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY THOSE AREAS THAT HAVE EXPERIENCED HEAVY RAINFALL IN RECENT WEEKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SQUALL LINE WITH DAMAGING WINDS AND POSSIBLE EMBEDDED TORNADOES WILL CONTINUE TRACKING THROUGH AREAS EAST OF INTERSTATE 35 EARLY TUESDAY MORNING...BEFORE EXITING THE AREA BY LATE MORNING. ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER THE ENTIRE REGION. HOWEVER DUE TO RAPID STORM MOTION AND DARKNESS...STORM STORM SPOTTERS WILL HAVE DIFFICULTY IDENTIFYING TORNADIC FEATURES. THE MOST LIKELY TIME FOR SPOTTER NET ACTIVATION WILL BEGINNING ACROSS FAR WESTERN NORTH TEXAS LATE THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS ACROSS REMAINDER OF THE AREA.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:10 PM CST | Flash Flood Watch | FWD | Anderson, Collin, Dallas, Delta, Ellis, Falls and 18 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.